JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXPANSIVE HOMEOMORPHISMS WITH THE SHADOWING PROPERTY ON ZERO DIMENSIONAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXPANSIVE HOMEOMORPHISMS WITH THE SHADOWING PROPERTY ON ZERO DIMENSIONAL SPACES
Park, Jong-Jin;
  PDF(new window)
 Abstract
Let X = {a} { ${}$i N} be a subspace of Euclidean space such that = a and for . Then it is well known that the space X has no expansive homeomorphisms with the shadowing property. In this paper we show that the set of all expansive homeomorphisms with the shadowing property on the space Y is dense in the space H(Y) of all homeomorphisms on Y, where Y = {a, b} {$a_{i}{}i{\in}Z$} is a subspace of such that - = b and = a with the following properties; for and .
 Keywords
expansive homeomorphism;-pseudo-orbit;shadowing property (pseudo orbit tracing property);Dense;Zero dimensional space;
 Language
English
 Cited by
1.
Topological stability and pseudo-orbit tracing property for expansive measures, Journal of Differential Equations, 2016  crossref(new windwow)
 References
1.
N. Aoki, The splitting of zero-dimensional automorphisms and its application, Colloq. Math. 49 (1985), 161-173.

2.
M. Dateyma, Homeomorphisms with the pseudo orbit tracing property of the Cantor set, Tokyo J. Math. 6 (1983), 287-290. crossref(new window)

3.
H. Kato and J. Park, Expansive homeomorphisms of countable compacta, Topology Appl. 95(1999), 207-216. crossref(new window)

4.
T. Kimura, Homeomorphisms of zero-dimensional spaces, Tsukuba J. Math. 12(1988) no. 2 , 489-495.

5.
M. Sears, Expansive self-homeomorphisms of the Cantor set, Math. System Theory. 6 (1972), 129-132. crossref(new window)